This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Case Report: Bupropion-Induced Claustrophobia

Jodie V. Malhotra, PharmD, and Cynthia A. Mascarenas, PharmD, MS, BCPP

Published: June 15, 2007

Article Abstract

Because this piece has no abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Although emergent anxiety can occur with bupropiontherapy (5%-6% per the package insert1), to date there are noreports of claustrophobia associated with the drug. We present acase of new-onset claustrophobia related to bupropion therapy.Case report. Mr. A, a 59-year-old man with no prior psychiatrichistory, was prescribed bupropion in May of 2005 for amajor depressive episode (DSM-IV criteria).


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 9

Quick Links: Depression (MDD)

References

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Case Report

Safety and Tolerability of Concomitant Intranasal Esketamine Treatment With Irreversible, Nonselective MAOIs: A Case Series

Three cases suggest that concomitant use of intranasal esketamine with an irreversible, nonselective MAOI is safe in...

Read More...